# SDR 2002FA0001055

- Difficulty date: March 27, 2002
- Submitted: September 13, 2002
- Operation: General aviation
- Aircraft: N471D
- Make and model: Gulstm 500A
- Aircraft serial: 500A124070
- Engine: Cont IO470*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 4,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPAR CRACKED IN RADIUS OF BEND.  SB COVERS THIS CONDITION.
